MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_659_16

Медицинская библиотека · Indian journal of pharmacology · 2017

Palmoplantar exfoliation due to chloroquine.

Nair Pragya Ashok, Patel Trusha

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Chloroquine is the drug very frequently used for the treatment of malaria. It is also used in amebiasis, rheumatoid arthritis, and various dermatological conditions. Chloroquine can cause muscle problems, loss of appetite, and diarrhea as a side effect. Cutaneous toxicity includes pruritus, hair loss, photosensitivity, and color changes. Exfoliation of skin over palms and soles is caused by chemotherapeutic drugs such as axitinib, fluorouracil, idarubicin, doxorubicin, sunitinib, sorafenib, and paclitaxel. Here, a case of a 40-year-old female is presented who developed palmoplantar exfoliation with depigmentation after taking chloroquine. Although not life-threatening, this side effect of a commonly used drug may cause anxiety and functional impairment which in turn affects the quality of life of an individual.

Для цитирования: Nair Pragya Ashok, Patel Trusha. Palmoplantar exfoliation due to chloroquine.. Indian journal of pharmacology. 2017. DOI: 10.4103/ijp.ijp_659_16.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.